# SDR IPXA2016062004817

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,724 hours, 13,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M15, COURIER COMPARTMENT FLOOR PANEL WSP0789-501 HAS CORROSION.  REPAIRED CORRODED FLOOR PANEL WSP 0789-501 IAW VT-SAA EA 011-5310-01-A6315, REV I/R AND EO MD11-5310-61062-A.
